When progesterone fails to work
by Dzbourienne Zemira
I recently learned from a couple sources that at some point progesterone cream applied transdermally will begin building up in the fatty tissues instead of entering the bloodstream, which creates a deficiency in progesterone.
Some say this happens after 6 months. In my case, it's happening now, after a year. I seem to be noticing symptoms of peri/pre-menaupase again, the most disturbing (and new) symptoms noted are hair loss, and full body itching. I've also noticed temperature fluctuations again and severe moodiness. I am almost in a panic over this.
Dr. Joseph Mercola suggests applying the cream to the vaginal membranes where he claims it is absorbed into the bloodstream. This sounds like a simple enough solution, but, in practice, I'm finding it more difficult than I first thought. It's not easy trying to pull cream into a syringe.
I'd like to know your thoughts on this issue, and what solutions you know of, and is it necessary to insert the cream into the vaginal cavity or can it be applied to the inside of the labia?